Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 2(266), Page 254 (Mi umn2289)  

Letters to the Editor

Letter to the Editors

A. D. Dzhuraev


Full text: PDF file (57 kB)

English version:
Russian Mathematical Surveys, 1989, 44:2, 297

Bibliographic databases:

MSC: 01A70

Citation: A. D. Dzhuraev, “Letter to the Editors”, Uspekhi Mat. Nauk, 44:2(266) (1989), 254; Russian Math. Surveys, 44:2 (1989), 297

Citation in format AMSBIB
\Bibitem{Dzh89}
\by A.~D.~Dzhuraev
\paper Letter to the Editors
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 2(266)
\pages 254
\mathnet{http://mi.mathnet.ru/umn2289}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=998374}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..297D}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 2
\pages 297
\crossref{https://doi.org/10.1070/RM1989v044n02ABEH002042}


Linking options:
  • http://mi.mathnet.ru/eng/umn2289
  • http://mi.mathnet.ru/eng/umn/v44/i2/p254

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:158
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021